# SDR ASAA0670006

- Difficulty date: January 10, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fs 332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING CHECK, INTERCOSTAL CRACKED AT BS 332.  REPAIRED IAW SRM 51-40-02.  (M)
